| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had button error alarm and reported that he was not getting any response from any button.Customer reported that there was fluid under the liquid crystal display.No harm requiring medical intervention was reported.The device will be returned for analysis.